Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Expansion theory associated with linear differential equations and their regular singular points


Author: Leonard Bristow
Journal: Trans. Amer. Math. Soc. 33 (1931), 455-474
MSC: Primary 34L10; Secondary 34A35, 34M35
MathSciNet review: 1501600
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34L10, 34A35, 34M35

Retrieve articles in all journals with MSC: 34L10, 34A35, 34M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1501600-9
Article copyright: © Copyright 1931 American Mathematical Society